# SDR ASAA2015042111451

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,646 hours, 9,347 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE 5.3 AND SATCOM WAS RESTORED.  SATCOM PROMT CKS NORMAL 23-15, TASK 801.
